# SDR DLM88031052

- Difficulty date: November 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 42,823 hours, 34,451 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 595663951
- Condition: Dented
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E DOOR DENTED POWER CONTROL PANEL AT DOOR HOLD OPEN SUPPORT BRACKET.  FOUND RELAY WIRES ARCHING BEHIND PANEL ASSY ON RACK SUPPORT BRACKET.  REPAIRED WIRING.
